# SDR VNAA2013022700017

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 21,462 hours, 21,892 cycles
- Engine: Ge CF343B1
- Engine time: 21,442 hours, 21,855 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE9500086
- Condition: Failed
- Location: Right
- Part time: 2,865 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HIGH ITT AND VIBRATION WITH LOSS OF POWER IN NR 2 ENGINE.  CREW RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.   MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE NR 2 ENGINE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
